Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

No periods. Taken ipill post unprotected sex. History of medical abortion. Causes and treatment?

hi, i am XXX and 25 yrs old, i had a safe medical abortion in feb 2011,i was about 2 weeks pregnant at that time. i again started my periods by april 2011 july because of the condom problem i had taken an i- pill (emergency contraceptive pill). after that my periods were a little problematic for 1-2 months but they got regularized the problem is that since 3 months( from april 2012) im not getting my periods...( i havent engaged in any sexual activities since 8 months) kindly guide me through my problem...
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
You have disturbed hormonal levels in your body leads to this situation.As this will not causes ovulation so you cannot gets periods.
This occurs in a person having Anxiety,delayed working hours,insomnia,shift duty etc.
you should consult doctor.He will give you hormonal treatment for at least 3-4 moths that will regulate your cycle as it mimics natural hormonal level in body.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor